# SDR P5CA0000329

- Difficulty date: October 13, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 61,450 hours, 16,030 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON VERTICAL FIN 4TH BALANCE WEIGHT (COUNTING FROM TOP TO BOTTOM).  CORROSION TREATMENT PER CPM PART 1, 20-40-00 P.24 C/OUT WEIGHT REINSTALLED, MM 20-51-01.
